| Model Number |
CSL-TR105-37 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
10/07/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2024, during a coolseal procedure in a cholecystectomy was being performed the physician attempted to created a seal on the mesentery and saw bleeding.The physician reported that bleeding was observed after the inadequate seal and another sealer was used to complete the procedure.No medical intervention was required and no additional information was provided.
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.Component code: appropriate term/code not available: suggested code: electrosurgical coagulator.